# SDR USAA920081561

- Difficulty date: August 21, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- Aircraft time: 61,425 hours, 39,174 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6520723
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT-Q6 - MAJOR REPAIR - CRACK IN AFT FUSELAGE FRAME AT FORWARD CARGO DOOR CUTOUT AT LOWER DOOR STOP BS 492.4, S24R.  REPLACED FUSELAGE FRAME AT FORWARD CARGO DOOR CUTOUT AT LOWER DOOR STOP BS 492.4, S24R IAW B737 SRM 51-40-02.  (S)
